# SDR SWAA2024080518404

- Difficulty date: July 29, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N8323C
- Make and model: Boeing 737-8H4
- Aircraft serial: 37005
- Aircraft time: 38,276 hours, 17,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACK ON LOWERED CEILING POSITION RT SIDE AT AFT GALLEY AREA (1EA) 2024-483661<[01] REPLACED BATTERY PACK ON LOWERED CEILING POSITION RT SIDE AT AFT GALLEY AREA (1EA) IAW B737-800 AMM-33-51-06-960-805 PERFORMED OPERATIONAL EMERGENCY LIGHT TEST IS OK;[02] REPLACED BATTERY PACK ON LOWERED CEILING POSITION RT SIDE AT AFT GALLEY AREA (1EA) IAW B737-800 AMM-33-51-06-960-805 PERFORMED OPERATIONAL EMERGENCY LIGHT TEST IS OK
